# SDR VTZA97339

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- Engine: Garrtt TPE33114GR
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzles
- Part number: 310349015
- Condition: Bird Ingestion
- Location: Lt Engine
- Part time: 3,486 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/DTW - FLT 6278 - AT 1500 HRS ON 6-21-97, MAINTENANCE INSPECTED LT ENGINE INTAKE AND FOUND BIRD INGESTION TO LT ENGINE.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION ON LT ENGINE, AND REMOVED AND REPLACED FUEL NOZZLES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
